# SDR AALA201801249007

- Difficulty date: January 23, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 33,316 hours, 11,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Missing
- Location: L2 Arming Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE ARM PADDLE ALIGNMENT BUSHING MISSING. INSTALLED REPLACEMENT ALIGNMENT BUSHING IAW AMM 52-22-00.
